Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Embeddability and quasi-isometric classification of partially commutative groups

Montserrat Casals-Ruiz

Algebraic & Geometric Topology 16 (2016) 597–620
Abstract

The main goal of this note is to suggest an algebraic approach to the quasi-isometric classification of partially commutative groups (alias right-angled Artin groups). More precisely, we conjecture that if the partially commutative groups G(Δ) and G(Γ) are quasi-isometric, then G(Δ) is a (nice) subgroup of G(Γ) and vice-versa. We show that the conjecture holds for all known cases of quasi-isometric classification of partially commutative groups, namely for the classes of n–trees and atomic graphs. As in the classical Mostow rigidity theory for irreducible lattices, we relate the quasi-isometric rigidity of the class of atomic partially commutative groups with the algebraic rigidity, that is, with the co-Hopfian property of their –completions.

Keywords
partially commutative group, right-angled Artin group, embeddability, quasi-isometric classification
Mathematical Subject Classification 2010
Primary: 20A15, 20F36, 20F65, 20F69
References
Publication
Received: 4 March 2015
Revised: 9 June 2015
Accepted: 5 July 2015
Published: 23 February 2016
Authors
Montserrat Casals-Ruiz
Departamento de Matemáticas
Universidad del País Vasco/Euskal Herriko Unibertsitatea
Barrio Sarriena, s/n
48940 Leioa
Spain